MAUDE Adverse Event Report: CHOICESPINE, LLC CHOICESPINE TIGERSHARK M, MODULAR INTERBODY SYSTEM; TIGERSHARK M, STERILE, SPACER,28LX4H

CHOICESPINE, LLC CHOICESPINE TIGERSHARK M, MODULAR INTERBODY SYSTEM; TIGERSHARK M, STERILE, SPACER,28LX4H
Model Number S-PT50-A2804
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Thank you for your feedback regarding the tigershark m implant construct.Because the spacer and endplates could not be returned, a definitive root cause for the posterior migration of the spacer could not be determined.However, based on previous investigations, it is likely that the cam did not lock properly during insertion.Design updates are currently underway to mitigate future issues with cam locking.
 
Event or Problem Description
On (b)(6) 2025, dr.Revised a tsm spacer and endplates implanted in the l5/s1 disc level due to posterior migration of the spacer.The patient was symptomatic resulting in the need for the revision.The patient's original surgery was on (b)(6) 2024.Dr.Performed an alif on (b)(6) 2025, removed the previously implanted tsm spacer and endplates, anteriorly, and placed a harrier sa cage in the l5/s1 disc space.The patient's original surgery was a l2 to s1 tlif with tsm devices inserted from l2 to s1.He completed the removal of the tsm implants without issue.The devices were discarded and thus cannot be sent back to choice for examination.

Brand Name
CHOICESPINE TIGERSHARK M, MODULAR INTERBODY SYSTEM
Common Device Name
TIGERSHARK M, STERILE, SPACER,28LX4H
Manufacturer (Section D)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer (Section G)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer Contact
tracy huling
400 erin drive
knoxville, TN 37919
8652433967
MDR Report Key21901201
Report Number3005819474-2025-00003
Device Sequence Number11777021
Product Code MAX
UDI-Device Identifier00840996188883
UDI-Public00840996188883
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K220953
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-PT50-A2804
Device Lot Number10455-28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale